Web of Science: 1 citations, Scopus: 2 citations, Google Scholar: citations
On uniqueness of limit cycles in general Bogdanov-Takens bifurcation
Han, Maoan (Shanghai Normal University. Department of Mathematics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Yang, Junmin (Hebei Normal University. College of Mathematics and Information Science)

Date: 2018
Abstract: In this paper we present a complete study to the well-known Bogdanov-Takens bifurcation and give a rigorous proof for the uniqueness of limit cycles.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Bodganov-Takens bifurcation ; Limit cycle
Published in: International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 9 (2018) , art. 1850115, ISSN 0218-1274

DOI: 10.1142/S0218127418501158

20 p, 447.6 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2018-11-12, last modified 2019-02-02

   Favorit i Compartir